# SDR DALA2023113009836

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH TIE TRACK BTW STA Y=813/954 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00215: CORROSION LEVEL 2. RH TIE TRACK BTW STA Y=813/954 WAS REPLACED PER B717 SRM 51-41-05-0G PAR 8 AND 51-41-01-0G PAR 9. (LP #0087493)
